Indian Journal of Science and Technology
Year: 2020, Volume: 13, Issue: 31, Pages: 3198-3203
Liaqat Ali1*, Muhammad Aslam2, Yaqoub Ahmed Khan3
1Assistant Professor of Mathematics, Government M.A.O College Lahore, Pakistan. Tel.: +923004557189
2Professor of Mathematics, Government College University, Lahore, Pakistan
3Assistant Professor of Mathematics, GIC, Lahore, Pakistan
Email: [email protected]
Received Date:27 June 2020, Accepted Date:25 July 2020, Published Date:29 August 2020
Objective: The main aim of this article is to extend the concept of involution for a certain class of semirings known as MA-semirings. Now a days the commutativity conditions in the theory of rings and semirings becomes crucial for researchers. This motivates us to discuss some conditions on MA-semirings with involution which enforces commutativity. Method: We use the tools of derivations and involutions of second kind on MA-semirings. Findings: We are able to find the conditions of commutativity in semirings through these particular mappings. Novelty: To define the concept of Hermitian elements in MA-semirings with involution and to establish some commutativity results through different conditions involving Hermitian elements is the novel idea.
© 2020 Ali et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee).
Subscribe now for latest articles and news.